I've had alot of morphine lately cause of back problems and I have a feeling its interfered with my implanon. I started bleeding for 3 days an I just feel pregnant. I have 5 months before I have to take it out. Could I be pregnant?
Not likely. I dont think it has to do with the morphine at all. It has to do with the fact that you are getting close to the time for removal and replacement. As Implanon gets older, it secretes less hormone and this can make you have "withdrawal bleeding" Once inserted subdermally, the release rate is 60 to 70 mcg/day in Week 5 to 6 and decreases to approximately 35 to 45 mcg/day at the end of the first year, to approximately 30 to 40 mcg/day at the end of the second year, and then to approximately 25 to 30 mcg/day at the end of the third year. Morphine is not a drug that interferes with Implanon's effectiveness. Irregular bleeding is a very common side effect of Implanon. No birth control is 100% effective, however, if you truly believe you are pregnant, you can perform a home pregnancy test-they are fairly accurate especially if done with the mornings first void (pee). Bleeding is not a sign of pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Posted 15 Feb 2012 • 2 answers
Posted 1 Mar 2012 • 1 answer
Posted 11 Apr 2015 • 1 answer
Posted 24 Apr 2016 • 0 answers